# SDR AALA2019062859001

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53235358202
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD CARGO COMPARTMENT INTERNAL SURFACE SKIN BETWEEN FR 35 AND FR 35.2 AT S41R. REPAIRED SKIN PER EA 504103A.
